Berger, Yves G. and Skinner, Chris J. (2005) A jackknife variance estimator for unequal probability sampling. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 67 (1). pp. 79-89. ISSN 1369-7412
The jackknife method is often used for variance estimation in sample surveys but has only been developed for a limited class of sampling designs. We propose a jackknife variance estimator which is defined for any without-replacement unequal probability sampling design. We demonstrate design consistency of this estimator for a broad class of point estimators. A Monte Carlo study shows how the proposed estimator may improve on existing estimators.
|Additional Information:||© 2005 Wiley-Blackwell|
|Library of Congress subject classification:||H Social Sciences > HA Statistics|
|Sets:||Departments > Statistics|
|Date Deposited:||28 Oct 2011 12:34|
Actions (login required)
|Record administration - authorised staff only|